Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking slimming coffee, fullness of stomach, abdominal cramping, watery stools. Symptoms of colorectal cancer?

hi Im Jer, 21 y/o, female . Im taking slimming coffee(brazilian coffee, known as appetite suppresant). i would say that this is effective for i lost 26 pounds in 5-6 weeks...These past few days, i easily get full even i just ate a little. i experienced abdominal cramping (upper abdomen, just below the rib cage, under the xyphoid process) last week for 4 days that was relieved by heating pad that i put over my abdomen. Today, im experiencing watery stool (light brown), i have taken 3 capsules of imodium but no result.. my questions are: Could this condition im experiencing be possible for colorectal cancer? if so, Could this slimming coffee became the reason why my health is at risk?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM
The symptoms you described indicates a side effect of the coffee you are taking.
It does not allow the fatty materials to get absorbed into our body. So, these fats causes loose watery stool.
Stop that coffee. Consult with a gastroenterologist.
Do not worry, it is not due to colorectal carcinoma.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor